Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Iam experiencing extreme fatigue, frequent urination, lower back pain, with no UTI. What symptoms are these ?

Im 25 years old, I have one child 5 years old. For about a year Ive been experiencing frequent urination with NO UTIs or bladder infections. A few months ago I went to the ER with excruciating pelvic pain to find out I had PID. I had NO STDs or any infections other than that, so I didnt understand how I got it. Now 3 months later, Ive been experiencing extreme fatigue, frequent urination, lower back pain , bloating , and my right side of my abdomen appears distended. Im concerned it could be ovarian cancer?... All blood and urine tests at doc came back normal. Is this unusual at 25 to be worried of ovarian cancer? And how concerned should I be with these symptoms?
Asked On : Tue, 17 May 2011
Answers:  1 Views:  527
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
at the age 25 its very less chance to be ovarian cancer.frequent urination may be caused by uti,stds,stress, diabetes, excess coffee intake,thyroid problem,or kidney better to consult a surgeon and get may need an usg examination.
take care
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor